# SDR UPS07M49878

- Difficulty date: June 1, 2007
- Submitted: June 4, 2007
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 3S2060DM169A3
- Condition: Inoperative
- Location: Master Battery
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A DIVERSION - BATTERY CHARGER LIGHT ILLUMINATED IN FLIGHT.  T/S PER FIM 24-30-00 FIG 118.  REPLACED BATTERIES PER MM 24-30-02 AND BATTERY CHARGER PER MM 24-34-03.  EMERGENCY POWER TEST OK PER MM 24-24-00-5, NO MSG NOTED.
